# SDR DL72W953420

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2812W
- Make and model: Boeing 727247
- Aircraft serial: 20868
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545502
- Condition: Damaged
- Location: Fs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, DURING ACCOMPLISHMENT OF PERMANENT REPAIRS TO FUSELAGE SKIN PER DL ERA 256356-14AD.  TO FACILITATE MAINTENANCE, AN ADDITIONAL AREA OF SKIN WAS REPLACED AT FS 680 AND 720A +15, PER DL ERA 302240-14.
